Admissibility of unbounded operators and wellposedness of linear systems in banach spaces

BH Haak, PC Kunstmann

Research output: Contribution to journalArticleScientific

19 Citations (Scopus)
Original languageUndefined/Unknown
Pages (from-to)497-533
Number of pages37
JournalIntegral Equations and Operator Theory
Volume55
Publication statusPublished - 2006

Bibliographical note

online versie in 2005 uitgekomen en gehonoreerd-sb

Keywords

  • academic journal papers
  • Geen BTA classificatie

Cite this